Tohoku Mathematical Journal

Arithmetic of group representations

Shuichi Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 11, Number 2 (1959), 216-246.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244583

Digital Object Identifier
doi:10.2748/tmj/1178244583

Mathematical Reviews number (MathSciNet)
MR0109848

Zentralblatt MATH identifier
0089.25103

Subjects
Primary: 20.00

Citation

Takahashi, Shuichi. Arithmetic of group representations. Tohoku Math. J. (2) 11 (1959), no. 2, 216--246. doi:10.2748/tmj/1178244583. https://projecteuclid.org/euclid.tmj/1178244583


Export citation

References

  • [1] E. ARTIN-C. J. NESBITT-R. M. THRALL, Rings with minimum condition. Ann Arbor 1944
  • [2] L. BIEBERBACH, Ueber die Minkowskische Reduktion der positiven quadratischen For men und die endlichen Gruppen linearer ganzzahliger Substitutionen. Gtt. Nach. 1912, 207-216.
  • [3] R. BRAUER, On modular and £-adic representations of algebras. Proc.N. A. S. 25(1939), 252-258.
  • [4] R. BRAUER, Investigations on group characters. Ann. of Math. 42(1941), 936-958
  • [5] R. BRAUER, Zur Darstellungstheorie der Gruppen endlicher Ordnung. Math. Zeitschr 63(1956), 406-444.
  • [6] C. CHEVALLEY, L'arithmetique dans les algebres des matrices. Actualites Sci. et Ind 323(1936).
  • [7] F. E. DIEDERRICHSEN, Ueber die Ausreduktion ganzzahliger Gruppendarstellungen be arithmeticher Aequivalenz. Hamb. Abh.13(1939), 357-412.
  • [8] M. EICHLER, Ueber die Idealklassenzahl total definiter Quaternionenalgebren. Math Zeitschr. 43(1938), 102-109.
  • [9] M. EICHLER, Ueber die Idealklassenzahl hyperkomplexer Systeme. Math. Zeitschr. 4 (1938), 481-494.
  • [10] M. EICHLER, Quadratische Formen und orthogonale Gruppen. Berlin 1952
  • [11] G. FUJISAKI, On the zeta-function of the simple algebra over the field of rational num bers. J. Faculty of Sci. Univ. of Tokyo, Sec. I, VII (1958)567-604.
  • [12] W. GASCHUETZ, Ueber den Fundamentalsatz von Maschke zur Darstellungstheorie de endlichen Gruppen. Math. Zeitschr. 56(1952), 379-387.
  • [13] C. JORDAN, Mmoire sur equivalence des formes. Journ. ec. pol. XXIX, 1880
  • [14] H. KUNIYOSHI-S. TAKAHASHI, On the principal genus theorem. Tohoku M?th. J. 5(1953 128-131.
  • [15] J. M. MARANDA, On J-adic integral representations of finite groups. Canad. J. of Math 5(1953)344-355.
  • [16] J. M. MARANDA, On the equivalence of repressntations of finite groups by groups o automorphisms o£ modules over Dedskind rings. Canad. J. of Math. 7(1955), 516-526.
  • [17] T. ONO, Sur une propriete arithmetique des groupes algebrique§ commutatifs. Bull. Soc Math. France 85(1957), 307-323.
  • [18] I. REINER, Maschke modules over Dedekind rings. Canad. J. of Math. 8(1956), 329-334
  • [19] I. REINER, Integral representations of cyclic groups of prime order. Proc. A. M. S. (1957)142-146.
  • [20] A. SPEISER, Die Theorie der Gruppen von endlicher Ordnung. Berlin, 3 Aufl 1937
  • [21] H. ZASSENHAUS, Neuer Bewsis der Endlichkeit der Klassenzahl bei unimodularer Ae quivalenz endlicher ganzzahliger Substitutionsgruppen. Hamb. Abh. 12(1937-1938), 276, -288.